# SDR DALA2016043003496

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Cracked
- Location: Bs 1438
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PRODUCTION TRIPLER BS 1438 BETWEEN 1 TO 2 RT AT AFT ACCESSORY COMPARTMENT. PRODUCTION DOUBLER ABOVE REPORTED WAS REPLACED IAW DWG 5912141, REV BR AND SRM 51-30-2 /51-30-5/51-10-3.
